About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 959143, 5 pages
http://dx.doi.org/10.1155/2013/959143
Research Article

On Bernstein-Type Theorems in Semi-Riemannian Warped Products

1Department of Mathematics, South China University of Technology, Guangzhou, Guangdong 510641, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116024, China

Received 10 April 2013; Revised 29 July 2013; Accepted 30 July 2013

Academic Editor: Shao-Ming Fei

Copyright © 2013 Wenjie Wang and Ximin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Caminha and H. F. de Lima, “Complete vertical graphs with constant mean curvature in semi-Riemannian warped products,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 16, no. 1, pp. 91–105, 2009. View at Zentralblatt MATH · View at MathSciNet
  2. A. L. Albujer and L. J. Alías, “Spacelike hypersurfaces with constant mean curvature in the steady state space,” Proceedings of the American Mathematical Society, vol. 137, no. 2, pp. 711–721, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. L. Albujer, F. E. C. Camargo, and H. F. de Lima, “Complete spacelike hypersurfaces with constant mean curvature in -×n,” Journal of Mathematical Analysis and Applications, vol. 368, no. 2, pp. 650–657, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. L. Albujer, F. E. C. Camargo, and H. F. de Lima, “Complete spacelike hypersurfaces in a Robertson-Walker spacetime,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 151, no. 2, pp. 271–282, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. P. Aquino and H. F. de Lima, “On the rigidity of constant mean curvature complete vertical graphs in warped products,” Differential Geometry and its Applications, vol. 29, no. 4, pp. 590–596, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. T. Yau, “Some function-theoretic properties of complete Riemannian manifold and their applications to geometry,” Indiana University Mathematics Journal, vol. 25, no. 7, pp. 659–670, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Camargo, A. Caminha, and H. de Lima, “Bernstein-type theorems in semi-Riemannian warped products,” Proceedings of the American Mathematical Society, vol. 139, no. 5, pp. 1841–1850, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. F. de Lima, “Rigidity theorems in the hyperbolic space,” Bulletin of the Korean Mathematical Society, vol. 50, no. 1, pp. 97–103, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. J. Alías and A. G. Colares, “Uniqueness of spacelike hypersurfaces with constant higher order mean curvature in generalized Robertson-Walker spacetimes,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 143, no. 3, pp. 703–729, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Wang and X. Liu, “On complete spacelike hypersurfaces in a semi-Riemannian warped product,” Journal of Applied Mathematics, vol. 2013, Article ID 757041, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. J. Alías, A. Romero, and M. Sánchez, “Uniqueness of complete spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes,” General Relativity and Gravitation, vol. 27, no. 1, pp. 71–84, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, NY, USA, 1983. View at MathSciNet
  13. L. J. Alías, A. Romero, and M. Sánchez, “Spacelike hypersurfaces of constant mean curvature and Calabi-Bernstein type problems,” The Tohoku Mathematical Journal, vol. 49, no. 3, pp. 337–345, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Montiel, “Unicity of constant mean curvature hypersurfaces in some Riemannian manifolds,” Indiana University Mathematics Journal, vol. 48, no. 2, pp. 711–748, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Montiel, “Uniqueness of spacelike hypersurfaces of constant mean curvature in foliated spacetimes,” Mathematische Annalen, vol. 314, no. 3, pp. 529–553, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. P. Aquino and H. F. de Lima, “Uniqueness of complete hypersurfaces with bounded higher order mean curvatures in semi-Riemannian warped products,” Glasgow Mathematical Journal, vol. 54, no. 1, pp. 201–212, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. G. Colares and H. F. de Lima, “Some rigidity theorems in semi-Riemannian warped products,” Kodai Mathematical Journal, vol. 35, no. 2, pp. 268–282, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Bondi and T. Gold, “On the generation of magnetism by fluid motion,” Royal Astronomical Society. Monthly Notices, vol. 108, pp. 252–270, 1948. View at Zentralblatt MATH · View at MathSciNet
  19. F. Hoyle, “A new model for the expanding universe,” Royal Astronomical Society. Monthly Notices, vol. 108, pp. 372–382, 1948.
  20. L. J. Alías and M. Dajczer, “Uniqueness of constant mean curvature surfaces properly immersed in a slab,” Commentarii Mathematici Helvetici, vol. 81, no. 3, pp. 653–663, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet